# SDR CHQA200900201

- Difficulty date: September 8, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N278SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- Aircraft time: 21,358 hours, 16,779 cycles
- Engine: Allsn AE3007A
- Engine time: 20,576 hours, 17,669 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 12042177503
- Part serial: 145608
- Condition: Cracked
- Location: Cockpit
- Part time: 6,124 hours, 5,610 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 6092, CMH TO BOS.  AFTER TAKEOFF THE CREW DISCOVERED A CRACK IN THE LOWER FORWARD CORNER OF THE CAPTAIN'S DV WINDOW AND RETURNED TO CMH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CAPTAIN'S DV WINDOW WITH NO FURTHER DEFECTS NOTED.
